# SDR SWIA202161174

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR26R, CORROSION NOTED BETWEEN FS295 TOFS310 AND FS319 TO FS333 (MARKED).    (C-CHECK RO 9-21-21)   REPLACED STRINGER STGR26R BETWEEN FS280-333 REF BOMBARDIER DWG SH670-31630 REV K AND CRJ 700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
